# SDR UIEA2016062000437

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B018053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BRACKET CORROSION AT FUSELAGE STA 920, BL0.  REPLACED BRACKET, PN: 69B01805-3, 2EA IAW SRM 51-40-02-0G-0, REV 76 AND DWG NR 142U0130, SH1 REV A, DWG 65B06704, SH2, REV F.  JOB COMPLETED AND CONDITION CHECK NORMAL.
